New fixed point theorems for mappings satisfying a generalized weakly contractive condition with weaker control functions

Tom 104 / 2012

Hemant Kumar Nashine Annales Polonici Mathematici 104 (2012), 109-119 MSC: Primary 47H10; Secondary 54H25. DOI: 10.4064/ap104-2-1


The purpose of this paper is to derive new common fixed point theorems for a pair of mappings satisfying a more general weakly contractive condition with weaker control functions in a complete metric space. Applications to new fixed point results with conditions of integral type are also given. We furnish an example to demonstrate that these results improve the previously existing ones.


  • Hemant Kumar NashineDepartment of Mathematics
    Disha Institute of Management and Technology
    Satya Vihar, Vidhansabha-Chandrakhuri Marg, Mandir Hasaud
    Raipur-492101 (Chhattisgarh), India

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek